Chinese Annals of Mathematics, Series B

, Volume 40, Issue 2, pp 285–308 | Cite as

On Uniform Large Deviations Principle for Multi-valued SDEs via the Viscosity Solution Approach

  • Jiagang RenEmail author
  • Jing Wu


This paper deals with the uniform large deviations for multivalued stochastic differential equations (MSDEs for short) by applying a stability result of the viscosity solutions of second order Hamilton-Jacobi-Belleman equations with multivalued operators. Moreover, the large deviation principle is uniform in time and in starting point.


Multivalued stochastic differential equation Large deviation principle Viscosity solution Exponential tightness Laplace limit 

2000 MR Subject Classification

60H10 60F10 49L25 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.



The authors are very grateful to the referees for the valuable comments.


  1. [1]
    Cépa, E., Probleme de Skorohod multivoque, Ann. Prob., 26(2), 1998, 500–532.MathSciNetCrossRefzbMATHGoogle Scholar
  2. [2]
    Zălinescu, A., Second order Hamilton-Jacobi-Bellman equations with unbounded operator, Nonlinear Analysis, TMA, 75, 2012, 4784–4797.zbMATHGoogle Scholar
  3. [3]
    Ren, J., Wu, J. and Zhang, H., General large deviations and functional iterated logarithm law for multivalued stochastic differential equations, J. Theoret. Probab., 28(2), 2015, 550–586.MathSciNetCrossRefzbMATHGoogle Scholar
  4. [4]
    Ren, J., Xu, S. and Zhang, X., Large deviation for multivalued stochastic differenital equations, J. Theoretical Prob., 23(4), 2010, 1142–1156.CrossRefzbMATHGoogle Scholar
  5. [5]
    Evans, L. C. and Ishii, H., A PDE approach to some asymptotic problems concerning random differential equations with small noise intensities, Ann. Inst. H. Poincaré Anal. Non Linéaire, 2(1), 1985, 1–20.MathSciNetCrossRefzbMATHGoogle Scholar
  6. [6]
    Feng, J. and Kurtz, T., Large Deviations for Stochastic Processes, Mathematical Surveys and Monographs, Vol. 131, American Mathematical Society, Providence, RI, 2006.CrossRefGoogle Scholar
  7. [7]
    Kobylanski, M., Large deviations principle by viscosity solutions: The case of diffusions with oblique Lipschitz reflections, Ann. Inst. H. Poincaré, Probab. Statist., 49(1), 2013, 160–181.MathSciNetzbMATHGoogle Scholar
  8. [8]
    Puhalskii, A., On functional principle of large deviations, New Trends in Probability and Statistics, 1, V. Sazonov and T. Shervashidze (eds.), VSP/Moks’las, Vilnius, 1991, 198–219.Google Scholar
  9. [9]
    Puhalskii, A., The method of stochastic exponentials for large deviations, Stoch. Proc. Appl., 54, 1994, 45–70.MathSciNetCrossRefGoogle Scholar
  10. [10]
    Puhlaskii, A., Large Deviations and Idempotent Probability, Chapman and Hall/CRC, New York, 2001.CrossRefGoogle Scholar
  11. [11]
    Święch, A., A PDE approach to large devaitons in Hilbert spaces, Stoch. Proc. Appl., 119, 2009, 1081–1123.CrossRefzbMATHGoogle Scholar
  12. [12]
    Feng, J., Large deviations for diffusions and Hamilton-Jacobi equations in Hilbert spaces, Ann. Probab., 34(1), 2006, 321–385.MathSciNetCrossRefzbMATHGoogle Scholar
  13. [13]
    Brézis, H., Opérateurs Maximaux Monotones, North-Holland, Amsterdam, London, 1973.zbMATHGoogle Scholar
  14. [14]
    Cardaliaguet, P., Solutions de viscosité d’équations elliptiques et paraboliques non linéaires,
  15. [15]
    Tataru, D., Viscosity solutions for the dynamic programming equations, Appl. Math. Optim., 25(2), 1992, 109–126.MathSciNetCrossRefzbMATHGoogle Scholar
  16. [16]
    Dupuis, P. and Ellis, R. S., A Weak Convergence Approach to the Theory of Large Deviations, Wiley, New York, 1997.CrossRefzbMATHGoogle Scholar
  17. [17]
    Friedman, A., Stochastic Diffrential Equations and Applications, Dover Publ., Mineola, New York, 2006.Google Scholar
  18. [18]
    Dembo, A. and Zeitouni, O., Large Deviations Techniques and Applications, Springer-Verlag, New York, 1998.CrossRefzbMATHGoogle Scholar
  19. [19]
    Revuz, D. and Yor, M., Continuous Martingales and Brownian Motion, Grundlehren der Mathematischen Wissenschaften, 293, 3rd ed., Springer-Verlag, Berlin, 1999.CrossRefzbMATHGoogle Scholar
  20. [20]
    Crandall, M. G., Ishii, H. and Lions, P. L., User’s guide to viscosity solutions of second order partial differential equations, Bull. Amer. Math. Soc., 27, 1992, 1–67.MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Fudan University and Springer-Verlag GmbH Germany, part of Springer Nature 2019

Authors and Affiliations

  1. 1.School of MathematicsSun Yat-Sen UniversityGuangzhouChina

Personalised recommendations